@article{(Open Science Index):https://publications.waset.org/pdf/2056,
	  title     = {Controlled Synchronization of an Array of Nonlinear System with Time Delays},
	  author    = {S.M. Lee and  J.H. Koo and  J.H. Park and  S.C. Won},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we propose synchronization of an array of nonlinear systems with time delays. The array of systems is decomposed into isolated systems to establish appropriate Lyapunov¬Krasovskii functional. Using the Lyapunov-Krasovskii functional, a sufficient condition for the synchronization is derived in terms of LMIs(Linear Matrix Inequalities). Delayed feedback control gains are obtained by solving the sufficient condition. Numerical examples are given to show the validity the proposed method.
},
	    journal   = {International Journal of Electrical and Computer Engineering},
	  volume    = {5},
	  number    = {3},
	  year      = {2011},
	  pages     = {498 - 502},
	  ee        = {https://publications.waset.org/pdf/2056},
	  url   	= {https://publications.waset.org/vol/51},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 51, 2011},
	}